# SDR SWAA2012061404877

- Difficulty date: June 3, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 26,404 hours, 15,372 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 344, BETWEEN RBL 2 TO LBL 18.  REPAIRED BEAM IAW SRM AND AMM.
